# SDR VNAA0111008

- Difficulty date: November 18, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 16,557 hours, 14,762 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2100 · Air Conditioning System
- Part: Switch
- Part number: 56826000
- Part serial: 8212952
- Condition: Failed
- Part time: 16,557 hours, 12,901 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING PHL, THE CREW RECEIVED A PACK FAIL AND OVER PRESSURE INDICATION.  MAINTENANCE CONTROL AND DISPATCH DECIDED THAT FLIGHT 4062 SHOULD DIVERT TO CAK.  MAINTENANCE AT CAK INSPECTED AND REPLACED THE OVERPRESSURE SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
